# SDR USAA2012120300016

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,470 hours, 40,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 16C MISSING COVER AND BULB.  MAINTENANCE RELAMPED EMERGENCY EXIT BULB AT SEAT 16C AND INSTALLED LAMP COVER IAW AMM 33-51-12-910-801 C1.  CHECK OF EMERGENCY LIGHT CHECK GOOD.
